I just recently start taking accutane and I am concerned because I am taking summer school for PE, which means were exercising for around 5 hours (7:30-12) under the hot californian sun. (Sometimes we go inside but more likely than not, we're outside). I have heard before of people being excused from PE class because of this and was wondering if i should be too? Especially since i am doing it during summer school and its hotter, more rigorous and much brighter. I just don't want to damage my skin or heighten my risks of cancer. Thanks!
I was also on Accutane when in school and had PE daily. You will likely have nose bleeds more often (depending on the humidity level) and you will get dry skin. I used sunblock while outdoors which helped dramatically. Also stay hydrated. I experienced joint pain which is common while on accutane. I use glucosamine while I was on Accutane when I experienced joint pain.Take lotion with you as well. I had to apply lotion multiple times a day for my first accutane treatment.
That's my personal experience. As mentioned before, make sure you talk to your doctor about it if you do have issues.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 1 answer
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 3 Aug 2016 • 0 answers
Posted 20 Jan 2017 • 1 answer